# SDR AALA202308046573

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 61,496 hours, 25,934 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 760SUE25
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW TO ELECTRIC STAB TRIM NOSE DOWN INOPERATIVE IMMEDIATELY AFTER TAKEOFF. AUTO-THROTTLE DID NOT RESPOND. NO CAUTIONS OR WARNINGS. AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED HORIZONTAL STABILIZER TRIM CONTROL SYSTEM RELAY R850 (AALA202308044969). REPLACED AUTO-THROTTLE COMPUTER PER AMM 22-31-10. ACCOMPLISHED SATISFACTORY OPERATIONAL TESTS. (AALA202308046573)
